Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Certain classes of analytic functions of two real variables and their properties


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 57 (1945), 299-331
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012370-8
Erratum: Trans. Amer. Math. Soc. 58 (1945), 474.
MathSciNet review: 0012370
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ludwig Baumgarten, Beiträge zur Theorie der ganzen Funktionen von zwei komplexen Veränderlichen, Monatshefte für Mathematik und Physik vol. 25 (1914) pp. 3-70. MR 1548511
  • [2] Stefan Bergman, Über Kurvenintegrale von Funktionen zweier komplexen Veränderlichen, die Differentialgleichung $ \Delta V + V = 0$ befriedigen, Math. Zeit. vol. 32 (1930) pp. 386-406. MR 1545172
  • [3] -, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198.
  • [4] -, Linear operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 0007555 (4:159b)
  • [5] -, The determination of some properties of a function satisfying a partial differential equation from its series development, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 535-546. MR 0010327 (6:2d)
  • [6] -, Solutions of partial differential equations of fourth order, Duke Math. J. vol. 11 (1944) pp. 617-649. MR 0010777 (6:69a)
  • [7] Rolf Nevanlinna, Théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929.
  • [8] Jules Sire, Sur les fonctions entières de deux variables d'ordre apparent total fini, Rend. Circ. Mat. Palermo vol. 31 (1910) pp. 1-91.
  • [9] -, Sur les fonctions entières de deux variables d'ordre apparent total fini et à croissance réguliere par rapport à l'une des variables, J. Math. Pures Appl. (6) vol. 9 (1913) pp. 1-37.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0012370-8
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society